Title: Deterministic fractal models for transport properties, inspired by d = 2 random walks
Authors: Dekeyser, Raf ×
Maritan, A
Stella, A #
Issue Date: Nov-1989
Publisher: Published by the American Physical Society through the American Institute of Physics
Series Title: Physical Review A, Atomic, Molecular and Optical Physics vol:40 issue:9 pages:5299-5304
Abstract: We introduce a class of deterministic ultrametric fractal models in d=2, which are expected to mimic some dynamic properties of random walks. The relative diffusion and dc conduction problems are solved exactly, showing both universal and nonuniversal regimes, as already found in simpler d=1 hierarchical structures. For a natural choice of parameters, the model's spectral dimension takes the Alexander-Orbach value 4/3 which was also conjectured for random walks in d=2. The problem of self-avoiding walks on these structures is also briefly discussed.
ISSN: 1050-2947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
1989 Phys Rev A 40.pdf Published 319KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science